# SDR CALA9601454

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SLAT HAS 1.5 INCH CRACK AT OUTBOARD ACCESS FOR ACTUATOR ATTACMENT.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-3.
